This paper introduces the basic general theory for Linear Sequential Fractional Differential Equations which include a recurrence relationship, involving the Riemann-Liouville fractional operator. The presented equation is not a generalization of the known sequential linear fractional differential equations, but both are closely related.
Digital Object Identifier (DOI)
L. Luque, Luciano
"Linear Differential Equations of Fractional Order with Recurrence Relationship,"
Progress in Fractional Differentiation & Applications: Vol. 7:
1, Article 1.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol7/iss1/1